# SDR HALA0000327

- Difficulty date: October 3, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- Aircraft time: 85,554 hours, 29,051 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 09 - DURING CRUISE, ENGINE NR 1 FIRE LOOP 'B' LIGHT FLICKERED ON AND OFF.  ABNORMAL PROCEDURE COMPLETED.  REF:  WRITE-UP NR 55.  FOUND WIRES CHAFING, REPLACED CORE LOOP WIRING, HARNESS.  OPS CHECKED OK.  (X)
